MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAB
Medical Device Problem Codes No Display/Image (1183); Application Program Version or Upgrade Problem (2881); Loss of Data (2903); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had repeated insulin pump error and blank display.Customer reported they were able to clear the alarm.Customer stated insulin pump had crack chipped piece.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received alarming a32 followed by an e22 alarm, problem isolated to mother board.Unable to perform operating currents, self test and displacement test due to a32 and e22 alarm.Device received with broken battery tube threads and broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.

Brand Name
530G INSULIN PUMP MMT-551LNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9942735
Report Number3004209178-2020-97070
Device Sequence Number2861506
Product Code OZO
UDI-Device Identifier00643169507692
UDI-Public(01)00643169507692
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAB
Device Catalogue NumberMMT-551LNAB
Device Lot NumberA4551LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2020
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date05/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient Weight162